# SDR SIMA20120302009

- Difficulty date: March 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,893 hours, 28,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND EMERGENCY LIGHT AT FLOOR PANEL 231GF HAS ONE BROKEN WIRE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE IAW AWM 20-00--03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
